MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; CONNECTION COMPONENTROTATIONAL VERSION,MEDIUM

WALDEMAR LINK GMBH & CO.KG ENDO-MODEL SL KNEE JOINT PROSTHESIS; CONNECTION COMPONENTROTATIONAL VERSION,MEDIUM
Model Number 16-2840/05
Medical Device Problem Codes Degraded (1153); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 03/01/2024
Type of Reportable Event Serious Injury
Event or Problem Description
Notified on 3/6/2024 by representative (b)(6), that on (b)(6) 2024, dr.(b)(6) performed a revision surgery for an endo sl that had a disassociated connection component.At review of pre-op x-rays it was still unclear as to the issue.When opened, it was clear that the components were disassociated.The representative stated that the connection components pieces were "exploded" within the patient, that they were spread out within the joint.All the pieces were removed and this extended the surgery approximately 30 minutes.The patient was revised to an endo w.[customer].
 
Event or Problem Description
Notified on 3/6/2024 by representative (b)(4), that on (b)(6) 2024, dr.(b)(6) performed a revision surgery for an endo sl that had a disassociated connection component.At review of pre-op x-rays it was still unclear as to the issue.When opened, it was clear that the components were disassociated.The representative stated that the connection components pieces were "exploded" within the patient, that they were spread out within the joint.All the pieces were removed and this extended the surgery approximately 30 minutes.The patient was revised to an endo w.[customer].
 
Additional Manufacturer Narrative
This is the final supplemental report, the complaint is closed.

Brand Name
ENDO-MODEL SL KNEE JOINT PROSTHESIS
Common Device Name
CONNECTION COMPONENTROTATIONAL VERSION,MEDIUM
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO.KG
barkhausenweg 10
hamburg, 22339
GM  22339
Manufacturer Contact
annerike tizia hucklenbroch
barkhausenweg 10
hamburg, 22339
GM   22339
MDR Report Key19031241
Report Number3004371426-2024-00024
Device Sequence Number18172853
Product Code KRO
UDI-Device Identifier04026575359240
UDI-Public04026575359240
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/06/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2021
Device Model Number16-2840/05
Device Catalogue Number16-2840/05
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/06/2024
Supplement Date Received by Manufacturer03/06/2024
Initial Report FDA Received Date04/03/2024
Supplement Report FDA Received Date07/16/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale